Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 46 year old male and about four months ago I have experienced one serious car accident in which I seriously injured my head. I was in coma for five days but luckily I woke up and everything turned out well. Only problem that I have developed I have discovered a month later because next month I have started to suffer from partial seizures. Doctor prescribed me some drug called Keppra and I'm very satisfied with it.
But recently I have noticed that I have some small bump on my penis and that it started to curve on one side.
If I'm correct- this is called Peyronie’s disease- could it be from using this drug?

Loading...


Hello. I have just read your post and it has definitely made me thinking because it is very interesting. Even before I knew some facts about these anti-seizure medications but I have never heard that they could cause this Peyronie’s disease that you’ve mentioned.
Then, I have read this great article about antiepileptic drugs and listen what I have found out about their most common side effects.
Long term use of these drugs can cause joint pains mimicking, rheumatism, heel and knuckle pads, frozen shoulder, Dupuytren's contractures and finally- hardening of a portion of the penis called Peyronie's disease. This surprised me also. Talk with your neurologist about this and possible drug change!
Reply

Loading...